# SDR 07FDEA02340

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 71,253 hours, 23,015 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS: ENROUTE AFW-LAX WITHIN 10 SECONDS AFTER TURNING WING ANTI-ICE ON, RECEIVED LEVEL 3 AIR MANIFOLD 1 FAILURE.  DIVERT TO BOI.  CHECKED MANIFOLD FAIL INDICATION PANEL IN CAC FOUND PRESS SWITCH FAULT BALL SET FOR LEFT WING.  RESET FAULT INDICATION PANEL.  PERFORMED DECAY CHECK ON NR 1 MANIFOLD PER MM. TEST OK.  INSPECTED SLATS FOR LEAKS WITH PRESSURE APPLIED.  FOUND LT WING ANTI ICE VLV O/B CLAMP LEAKING.  REPOSITIONED CLAMP AND RESECURED.  LEAK CK NORMAL.  MEL WING ANTI ICE AS PRECAUTION.   LAX/29 REACTIVATED WAI.  FUNCTIONAL CHECK NORMAL.
